HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 21 no. 1 : [4]

検索結果表示: 1 - 4 / 4
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Inoue, HiroshiON VALUATIONS OF POLYNOMIAL RINGS OF MANY VARIABLES Part one-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1970年
bulletin (article)Shirota, Taira; Asano, KazuoON MIXED PROBLEMS FOR REGULARLY HYPERBOLIC SYSTEMS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1970年
bulletin (article)Inoue, JyunjiA CHARACTERIZATION OF A PARTICULAR CLASS OF HELSON SETS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1970年
bulletin (article)Katsurada, YoshieSOME CHARACTERIZATIONS OF A SUBMANIFOLD WHICH IS ISOMETRIC TO A SPHERE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1970年
検索結果表示: 1 - 4 / 4

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学